skin-hair-icon

Urgent. skin

Hi. I had acne since I was 14. In 2011 I started using faceclin gel on my face. Then acnestar and few other for acne. Daily. For almost 5 years. In Jan I stopped using it as I was tired of using such tropical. But then, I have dry skin, whiteheads, burning, itching, red rash on cheeks, chin, forehead, the places where I had applied the steroids the most. My skin is very sensitive. This is my current pic. If it's rosacea, will it go away? What do I exactly have. Please help me
views-icons 122 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kasipathy Kasina
Cosmetic/Aesthetic Dentist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Thanks for posting your concerns. You need an IPL treatment for current condition. Stop all medication and visit clinic. Dr kasipathy cosmetologist from Sai Shree advanced Dental Clinic n Facial Cosmetic Laser Centre Hebbal Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shruti Jadhav Devershi
Trichologist 6 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, yes if you have applied topical steroid then you might be suffering from steroid induced rosacea. You will need to consult a dermatologist immediately as most of damage may turn out to be long term. Regards, Dr. Shruti Jadhav Devershi, Sólskin Professional Dermacare, Kharadi, Pune.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO